# SDR AALA990366

- Difficulty date: February 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N893AA
- Make and model: Boeing 727223
- Aircraft serial: 22009
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STATION 420 FRAME CRACKED AT STRINGER 10L.  REPAIRED DAMAGED FRAME STATION 420 STRINGER 10L WITH DOUBLER AS PER SRM 53-10-4 PAGE 3-6 FIG 1 SHEET 4.  INSTALLED DOUBLER ONE GAUGE HEAVIER THAN ORIGINAL AND USED HI-LOCK .15625 DIAMETER.  (M)
